# SDR HALA9700298

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59192362
- Condition: Corroded
- Location: Ws 58.5-91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER AFT LEG, STRINGER 11, XCW 58.5 TO XRS 91, RT.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER STRAPS PER SRM 57-08 METHOD 2.  TREATED AND PRIMED.  (M)
